# SDR DALA2024112011094

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 83,542 hours, 31,870 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 SLIDE ARMED LIGHT DOES NOT ILLUMINATE WHEN DOOR IS ARMED. L3 DOOR . CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR ENGAGEMENT PER B757 AMM 52-71 OPS CHK NML. (0667063)
